MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT

FISHER & PAYKEL HEALTHCARE LTD FISHER & PAYKEL HEALTHCARE; BREATHING CIRCUIT
Model Number RT280
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The subject rt280 breathing circuits have been requested to be returned to fisher & paykel healthcare new zealand for evaluation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in (b)(6) reported via a fisher & paykel (f&p) healthcare representative, that two rt280 adult evaqua2 dual heated breathing circuits failed the ventilator leak test prior to patient use.There was no patient involvement reported.
 
Additional Manufacturer Narrative
(b)(4).Method: the subject rt280 adult dual heated evaqua2 breathing circuits and additional information were requested to be provided to fisher & paykel (f&p) healthcare in new zealand for evaluation.Neither the subject device nor the additional information was provided for evaluation.Our investigation is therefore based on the information provided by the healthcare facility, and our knowledge of the product.Results: the customer reported that two rt280 adult evaqua2 dual heated breathing circuits failed the ventilator leak test prior to patient use.Conclusion: based on the limited information provided by the healthcare facility and without the return of the subject device, we are unable to confirm the reported leak or determine the cause of the reported event.All rt280 adult dual heated evaqua2 breathing circuits are visually inspected, and pressure and flow tested during production, and those that fail are rejected.The subject circuits would have met the required specifications at the time of production.The user instructions provided with the rt280 adult dual heated evaqua2 breathing circuit include the following: - visually inspect breathing sets for damage (e.G.Crushed tube or cracked connector) before use and replace if damaged.- ensure appropriate ventilator and flow source alarms are set before connecting breathing set to patient.- perform a pressure and leak test on the breathing system and check for occlusions before connecting to a patient.- check all connections are tight before use.
 
Event or Problem Description
A healthcare facility in michigan reported via a fisher & paykel (f&p) healthcare representative, that two rt280 adult evaqua2 dual heated breathing circuits failed the ventilator leak test prior to patient use.There was no patient involvement reported.

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
BREATHING CIRCUIT
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key21759098
Report Number9611451-2025-00283
Device Sequence Number8720799
Product Code BZE
UDI-Device Identifier09420012430373
UDI-Public(01)09420012430373(10)2103338166(11)240912(17)290912
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K122432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRT280
Device Catalogue NumberRT280
Device Lot Number2103338166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date04/02/2025
Supplement Report FDA Received Date05/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown